# SDR SWAA2021021548280

- Difficulty date: January 14, 2021
- Submitted: February 15, 2021
- Operation: Air carrier
- Aircraft: N439WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29834
- Aircraft time: 59,583 hours, 35,303 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON FUSELAGE SKIN BS 767 + 6.5; 1' BELOW STR14L / REPAIRED DENT ON FUSELAGE SKIN BS767+6.5; 1' BELOW STR 14L PER ATS ER 21-01085 REV IR & EA 21-153-00276 REV IR
